MathSciNet Relay Station
MathSciNet bibliographic data
MR1049697 58F05 (53C15 57R50 58C10)
McDuff, Dusa The structure of rational and ruled symplectic $4$-manifolds. J. Amer. Math. Soc. 3 (1990), no. 3, 679–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement